Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What causes angioedema and chronic urticaria ? What are the symptoms and how can they be treated ?

Hi. I am a 35 year old female who has had ongoing angiodema and hives off and on for last three years. I also have hashimotos. I have been going to the doctor for my issues which are abundant. I have purple lesions all down my legs my angiodema and hives not responding to antihistamine or solumedrol shots. My vision right now is blurry, and have occasional vision loss . I have twisted both my ankles this summer because my legs seem to come out from under me. I have sores in mouth and frequent nasal ulcers as well as phantom chest pain . I have taken all forms of antihistamines and doctors are unsure what is going on. My routine blood work is normal despite fevers and the only thing that is off is my throid antibody levels which are measuring 1600. I am just wondering if anyone out there has experienced these issues and if so what was your diagnosis?
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic forum
thyroid has many effect on skin
and it is very common to have urticaria and other immune problem
if anti histamine do not response than steroid or other immune suppresive drug give good result
better to consult dermatologist
do allergic sensitivity test to find out allergen if any
there are many such patient taking treatment from me
so be relax
i hope i answered your question
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor